# SDR DXTA200400366

- Difficulty date: August 19, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 3,294 hours, 2,377 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,907 hours, 2,066 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Eng Fuel
- Component: Fuel Filter
- Component part number: 8975131
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL, ENGINE 1 FUEL LIGHT ILLUMINATED, REDUCED POWER AND LIGHT WENT OUT.  REMOVED NR 1 ENGINE UNSERVICEABLE FUEL FILTER, NO FOREIGN MATERIAL WAS FOUND IN FILTER, INSTALLED NEW FUEL FILTER.  AS A PRECAUTION, REMOVED NR 2 ENGINE FUEL FILTER, NO FOREIGN MATERIAL FOUND, INSTALLED A NEW FILTER ELEMENT.  LEAK AND OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY, ALL WORK ACCOMPLISHED IAW TFE 731-5BR LMM CHAPTER 73-21-02.
